RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 4, Pages 91–98 (Mi svfu42)  

Mathematics

A problem with an integral condition in the hyperbolic part for a characteristically loaded hyperbolic-parabolic equation

K. U. Khubiev

Applied Mathematics and Automation Institute, 89А Shortanov Street, Nal’chik 360000, Russia

Abstract: We prove the uniqueness and existence of solutions of a model characteristic ally loaded mixed hyperbolic-parabolic equation. The Tricomi method is applied for establishing the solution uniqueness and the existence is proved with the use of the integral equation method.

Keywords: loaded equation, mixed type equation, hyperbolic-parabolic equation, non local problem, integral condition.

Full text: PDF file (232 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 18.10.2016

Citation: K. U. Khubiev, “A problem with an integral condition in the hyperbolic part for a characteristically loaded hyperbolic-parabolic equation”, Mathematical notes of NEFU, 23:4 (2016), 91–98

Citation in format AMSBIB
\Bibitem{Khu16}
\by K.~U.~Khubiev
\paper A problem with an integral condition in the hyperbolic part for a characteristically loaded hyperbolic-parabolic equation
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 4
\pages 91--98
\mathnet{http://mi.mathnet.ru/svfu42}
\elib{http://elibrary.ru/item.asp?id=29959205}


Linking options:
  • http://mi.mathnet.ru/eng/svfu42
  • http://mi.mathnet.ru/eng/svfu/v23/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:121
    Full text:40
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020